# SDR DHL2006752517

- Difficulty date: January 10, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 111052; ACCOMPLISH IDENTIFICATION OF EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT BS 205 & BETWEEN STR 19R-23R.  ACCOMPLISHED IDENTIFICATION OF EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT BS 205 & BETWEEN STR 19R-23R.  INSTALLATION PERFORMED IAW B727 SRM 53-30-3 FIG 3.  VERIFIED MAT USED IS 2024-T3 0.050.
